Generalization of the Lidskii theorem on the localization of the spectrum of a product of Hermitian operators

  • P. A. Shvartsman


We consider productsC=AB of Hermitian operators in ann-dimensional unitary space. Two equivalent localization theorems are proved in the case where one of the factorsA andB is positive definite.
How to Cite
Shvartsman, P. A. “Generalization of the Lidskii Theorem on the Localization of the Spectrum of a Product of Hermitian Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 7, July 1999, pp. 980–988,
Research articles